# SDR 98ZZZX2158

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5361K
- Make and model: Cessna 172P
- Aircraft serial: 1727480
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear
- Part number: 05411989
- Condition: Misdrilled
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING SERVICE KIT SK172-37 ON THE AIRCRAFT'S RT MAIN GEAR LEG, IT WAS DECIDED TO CHANGE THE LEG WITH A NEW ONE.  INSTALLING THE NEW LEG REVEALED THAT THE BOLT HOLE, FOR MOUNTING THE LEG TO THE AIRFRAME, WAS MISDRILLED AND WOULD NOT ALLOW THE BOLT TO GO COMPLETELY THROUGH THE LEG.  ALL ATTEMPTS TO FACILITATE BOLT INSTALL FAILED.  NEW LEG WAS RETURNED TO MANUFACTURER.  SUSPECT NEW LEG WAS NOT PROPERLY SET-UP IN JIG WHEN DRILLED AT FACTORY.
